# SDR 98ZZZX1687

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110FT
- Make and model: Lear 35A
- Aircraft serial: 471
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Floodlight
- Part number: 10901VM21L2000
- Condition: Burned
- Location: Inst Panel
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE NOTED AT INSTRUMENT GLARESHIELD DETERMINED TO BE FROM FLUORESCENT FLOODLIGHT.  PORTION OF FLOODLIGHT LENS (PLASTIC) WAS OVERHEATED.  PLASTIC SHEATH AROUND COLD CATHODE TUBE AT POWER INPUT END WAS CHARRED/OVERHEATED.  ASSY REMOVED FROM AIRCRAFT.
